# SDR AALA201708219075

- Difficulty date: August 19, 2017
- Submitted: August 23, 2017
- Operation: Air carrier
- Aircraft: N982TW
- Make and model: Doug MD 83
- Aircraft serial: 53632
- Aircraft time: 49,229 hours, 24,691 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Condition: Broken
- Location: Zone 800
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED.  FORWARD GALLEY DOOR GIRT BAR CLIP IS BROKEN.  REPLACED GIRT BAR AFT STOW CLIP.  OPERATIONAL CHECK GOOD.
